# SDR AWXA200600306

- Difficulty date: January 13, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65495649
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED LEVEL 2 CORROSION ON STR 26L CHANNEL AT BS 540.  MAINTENANCE REMOVED FABRICATED AND REPLACED STR 26L CHANNEL AT BS 540 IAW B737-300 SRM 51-40-02-0G PARA 7D FIGS 8, 12 AND BAC DWG 65-49564.
